In this paper, we introduce generalized difference sequence spaces via ideal convergence, lacunary of x2 sequence spaces over p-metric spaces defined by Musielak function, and examine the Musielak-Orlicz function which satisfies uniform Δ2 condition, and we also discuss some topological properties of the resulting spaces of x2 with respect to ideal structures which is solid and monotone. Hence, given an example of the space x2 this is not solid and not monotone. This theory is very useful for statistical convergence and also is applicable to rough convergence.
Deepmala, Deepmala; Subramanian, N.; and Mishra, Lakshmi N.
Generalized I of strongly Lacunary of x2 over p-metric spaces defined by Musielak Orlicz function,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 11,
2, Article 26.
Available at: https://digitalcommons.pvamu.edu/aam/vol11/iss2/26